Alert archive / New Jersey / Small Craft Advisories in 2026
Small Craft Advisory 1, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Jan 6, 2026, 1:35 AM EST. It took effect at Jan 7, 2026, 6:00 AM EST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jan 6, 2026, 1:35 AM EST (06:35 UTC)
- In effect from
- Jan 7, 2026, 6:00 AM EST
- Expired
- Jan 7, 2026, 2:37 PM EST
- In force
- 9 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
766 WHUS71 KPHI 060635 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 135 AM EST Tue Jan 6 2026 ANZ450>452-062100- /O.NEW.KPHI.SC.Y.0001.260107T1100Z-260108T0300Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 135 AM EST Tue Jan 6 2026 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 10 PM EST WEDNESDAY... * WHAT...West winds 10 to 20 kt with gusts up to 25 kt and seas 3 to 6 ft expected. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm, Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm. * WHEN...From 6 AM to 10 PM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ453>455-062100- /O.NEW.KPHI.SC.Y.0001.260107T1100Z-260108T0000Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 135 AM EST Tue Jan 6 2026 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 7 PM EST WEDNESDAY... * WHAT...West winds 10 to 20 kt with gusts up to 25 kt and seas 3 to 5 ft expected. * WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...From 6 AM to 7 PM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Guzzo
6 follow-up statements
195 WHUS71 KPHI 061819 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 119 PM EST Tue Jan 6 2026 ANZ450>452-070900- /O.CON.KPHI.SC.Y.0001.260107T1100Z-260108T0300Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 119 PM EST Tue Jan 6 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 10 PM EST WEDNESDAY... * WHAT...West winds 10 to 20 kt with gusts up to 25 kt and seas 3 to 6 ft expected. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm, Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm. * WHEN...From 6 AM to 10 PM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ453>455-070900- /O.CON.KPHI.SC.Y.0001.260107T1100Z-260108T0000Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 119 PM EST Tue Jan 6 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 7 PM EST WEDNESDAY... * WHAT...West winds 10 to 20 kt with gusts up to 25 kt and seas 3 to 6 ft expected. * WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...From 6 AM to 7 PM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
196 WHUS71 KPHI 070515 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 1215 AM EST Wed Jan 7 2026 ANZ450>452-071815- /O.NEW.KPHI.MF.Y.0001.260107T0515Z-260107T1300Z/ /O.CON.KPHI.SC.Y.0001.260107T1100Z-260108T0300Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 1215 AM EST Wed Jan 7 2026 ...DENSE FOG ADVISORY IN EFFECT UNTIL 8 AM EST THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 10 PM EST THIS EVENING... * WHAT...For the Dense Fog Advisory, dense fog will reduce visibility to 1/4 NM or less. For the Small Craft Advisory, west winds 10 to 20 kt with gusts up to 25 kt and seas 3 to 5 ft expected. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm, Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm. * WHEN...For the Dense Fog Advisory, until 8 AM EST this morning. For the Small Craft Advisory, from 6 AM this morning to 10 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. Low visibility will make navigation difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. If you must navigate, proceed with caution. Use proper fog signals. Make sure all running lights are on. Remember to use your radar and compass. && $$ ANZ453-454-071815- /O.NEW.KPHI.MF.Y.0001.260107T0515Z-260107T1300Z/ /O.CON.KPHI.SC.Y.0001.260107T1100Z-260108T0000Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- 1215 AM EST Wed Jan 7 2026 ...DENSE FOG ADVISORY IN EFFECT UNTIL 8 AM EST THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 7 PM EST THIS EVENING... * WHAT...For the Dense Fog Advisory, dense fog will reduce visibility to 1/4 NM or less. For the Small Craft Advisory, west winds 10 to 15 kt with gusts up to 25 kt and seas 3 to 5 ft expected. * WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm and Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm. * WHEN...For the Dense Fog Advisory, until 8 AM EST this morning. For the Small Craft Advisory, from 6 AM this morning to 7 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. Low visibility will make navigation difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. If you must navigate, proceed with caution. Use proper fog signals. Make sure all running lights are on. Remember to use your radar and compass. && $$ ANZ430-431-071300- /O.NEW.KPHI.MF.Y.0001.260107T0515Z-260107T1300Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 1215 AM EST Wed Jan 7 2026 ...DENSE FOG ADVISORY IN EFFECT UNTIL 8 AM EST THIS MORNING... * WHAT...Dense fog will reduce visibility to 1/4 NM or less. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...Until 8 AM EST this morning. * IMPACTS...Low visibility will make navigation difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must navigate, proceed with caution. Use proper fog signals. Make sure all running lights are on. Remember to use your radar and compass. && $$ ANZ455-071815- /O.CON.KPHI.SC.Y.0001.260107T1100Z-260108T0000Z/ Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 1215 AM EST Wed Jan 7 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 7 PM EST THIS EVENING... * WHAT...West winds 10 to 15 kt and seas 3 to 5 ft expected. * WHERE...Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...From 6 AM this morning to 7 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
258 WHUS71 KPHI 071050 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 550 AM EST Wed Jan 7 2026 ANZ450>452-080000- /O.EXT.KPHI.MF.Y.0001.000000T0000Z-260107T1500Z/ /O.CON.KPHI.SC.Y.0001.260107T1100Z-260108T0300Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 550 AM EST Wed Jan 7 2026 ...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WHAT...For the Dense Fog Advisory, dense fog will reduce visibility to 1/4 to 1/2 NM. For the Small Craft Advisory, west winds 10 to 20 kt with gusts up to 25 kt and seas 3 to 5 ft expected. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm, Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm. * WHEN...For the Dense Fog Advisory, until 10 AM EST this morning. For the Small Craft Advisory, until 10 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. Low visibility will make navigation difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. If you must navigate, proceed with caution. Use proper fog signals. Make sure all running lights are on. Remember to use your radar and compass. && $$ ANZ453-454-080000- /O.EXT.KPHI.MF.Y.0001.000000T0000Z-260107T1500Z/ /O.CON.KPHI.SC.Y.0001.260107T1100Z-260108T0000Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- 550 AM EST Wed Jan 7 2026 ...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...For the Dense Fog Advisory, dense fog will reduce visibility to less than 1 NM. For the Small Craft Advisory, west winds 10 to 15 kt with gusts up to 25 kt and seas 3 to 5 ft expected. * WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm and Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm. * WHEN...For the Dense Fog Advisory, until 10 AM EST this morning. For the Small Craft Advisory, until 7 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. Low visibility will make navigation difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. If you must navigate, proceed with caution. Use proper fog signals. Make sure all running lights are on. Remember to use your radar and compass. && $$ ANZ430-431-071500- /O.EXT.KPHI.MF.Y.0001.000000T0000Z-260107T1500Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 550 AM EST Wed Jan 7 2026 ...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS MORNING... * WHAT...Dense fog will reduce visibility to less than 1 NM. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...Until 10 AM EST this morning. * IMPACTS...Low visibility will make navigation difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must navigate, proceed with caution. Use proper fog signals. Make sure all running lights are on. Remember to use your radar and compass. && $$ ANZ455-080000- /O.CON.KPHI.SC.Y.0001.260107T1100Z-260108T0000Z/ Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 550 AM EST Wed Jan 7 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...West winds 10 to 15 kt and seas 3 to 5 ft expected. * WHERE...Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...Until 7 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
871 WHUS71 KPHI 071336 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 836 AM EST Wed Jan 7 2026 ANZ450>452-080245- /O.CAN.KPHI.MF.Y.0001.000000T0000Z-260107T1500Z/ /O.CON.KPHI.SC.Y.0001.000000T0000Z-260108T0300Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 836 AM EST Wed Jan 7 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... ...DENSE FOG ADVISORY IS CANCELLED... * WHAT...West winds 10 to 20 kt with gusts up to 25 kt and seas 3 to 5 ft. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm, Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm. * WHEN...Until 10 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Some fog will remain possible through mid- morning, though visibilities have risen above one mile. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ453-454-080000- /O.CAN.KPHI.MF.Y.0001.000000T0000Z-260107T1500Z/ /O.CON.KPHI.SC.Y.0001.000000T0000Z-260108T0000Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- 836 AM EST Wed Jan 7 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... ...DENSE FOG ADVISORY IS CANCELLED... * WHAT...West winds 10 to 15 kt with gusts up to 25 kt and seas 3 to 5 ft. * WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm and Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm. * WHEN...Until 7 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Some fog will remain possible through mid- morning, though visibilities have risen above one mile. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-071445- /O.CAN.KPHI.MF.Y.0001.000000T0000Z-260107T1500Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 836 AM EST Wed Jan 7 2026 ...DENSE FOG ADVISORY IS CANCELLED... Some fog will remain possible through mid-morning, though visibilities have risen above one mile. $$ ANZ455-080000- /O.CON.KPHI.SC.Y.0001.000000T0000Z-260108T0000Z/ Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 836 AM EST Wed Jan 7 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...West winds 10 to 15 kt and seas 3 to 5 ft. * WHERE...Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...Until 7 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
127 WHUS71 KPHI 071748 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 1248 PM EST Wed Jan 7 2026 ANZ450>452-080300- /O.CON.KPHI.SC.Y.0001.000000T0000Z-260108T0300Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 1248 PM EST Wed Jan 7 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WHAT...West winds 10 to 20 kt with gusts up to 25 kt and seas 3 to 5 ft. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm, Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm. * WHEN...Until 10 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ453>455-080000- /O.CON.KPHI.SC.Y.0001.000000T0000Z-260108T0000Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 1248 PM EST Wed Jan 7 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Northwest winds 10 to 15 kt with gusts up to 25 kt and seas 3 to 5 ft. * WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...Until 7 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
066 WHUS71 KPHI 071937 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 237 PM EST Wed Jan 7 2026 ANZ453>455-072045- /O.CAN.KPHI.SC.Y.0001.000000T0000Z-260108T0000Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 237 PM EST Wed Jan 7 2026 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds and seas are diminishing with gusts below 25 kt and seas below 5 ft. $$ ANZ450>452-072045- /O.CAN.KPHI.SC.Y.0001.000000T0000Z-260108T0300Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 237 PM EST Wed Jan 7 2026 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds and seas are diminishing with gusts below 25 kt and seas below 5 ft. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Jan 5, 6:38 PM EST, 6 hours 57 minutes earlier.
Area forecast discussion, Jan 5, 6:38 PM EST, 6 hours 57 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 638 PM EST Mon Jan 5 2026 .SYNOPSIS... A series of weak lows will track by to our north through the first half of the week. High pressure builds in for Thursday, then low pressure tracks to our northwest Friday and Saturday with its strong cold front crossing our area later Saturday. && .NEAR TERM /THROUGH TUESDAY/... Tonight, dry conditions prevail, but so should a lot of cloud cover as warm advection continues aloft. While temps should drop a bit, expect a night not as cold as this morning, with lows below but closer to freezing in most areas, perhaps staying above in parts of the Delmarva and along the coast. There may be some patchy fog developing towards dawn. A shortwave trough slides eastward from the Great Lakes on Tuesday along with surface low, approaching the region by late afternoon. With the warm front already well north of the region, temperatures will be notably warmer with south to southeasterly flow across the forecast area. Skies will remain mostly cloudy with moisture advection aloft ahead of the advancing low. Nonetheless, afternoon highs will be a few degrees above climo, with widespread 40s in the afternoon, with some low 50s in Delmarva and upper 30s in the Poconos. These temperatures will likely feel relatively mild given our recent stretch of cold temperatures. Some light rain may arrive across the Poconos and northern NJ by late afternoon as moisture advection aloft runs into the warm front ahead of the main system, but the best chances for precipitation is expected later in the evening and nighttime hours. && .SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/... The next in the series of waves will move eastward from the lower Great Lakes Tuesday evening towards SE New England by Wednesday morning. With this track of the low to our north, this will mean two things: 1) Precipitation for our area will be minimal and mainly confined to the I-78 through the I-80 corridor and points north through our northern zones (POPs 50-60 percent here). The southerly flow and warm advection pattern ahead of the system will main that this will be a mainly rain event except in the higher elevations (roughly 1500 ft and above) of the southern Poconos and NW NJ where some freezing rain could occur Tuesday evening. Precipitation amounts look to be minimal and even these colder areas should see temperatures rise above freezing overnight changing all precip to just rain showers. There also may be some fog around Tuesday night but confidence is low on this. Lows Tuesday night will occur in the evening for most places due to the WAA pattern and range from the low to mid 30s north to the low to mid 40s south. Also regarding our southern zones, areas near and south of Philly are likely to see very little, if any, precip from this system (POPs 20 percent or less). For Wednesday, the departed low will move north and east into the Canadian Maritimes while high pressure builds in to our west over the Ohio Valley. The gradient between these two features will result in a gusty W/NW wind (gusts 20 to 30 mph possible). It will also be very mild as the airmass over us will be from the Pacific as opposed to the arctic. Highs mostly in the 40s north and low to mid 50s south. The aformentioned high builds eastward towards the east coast Wednesday night through Thursday. This will result in fair weather with continuing mild temperatures (temperatures about 10 degrees above average for this time of year). Thursday should also feature a mix of sun and clouds. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... The weather pattern gets more active and more complex for the long term period. In the big picture, there will be a large upper level long wave trough that will be moving eastward from the Rocky Mountains towards the east coast over the period from Thursday night through the weekend. As this occurs, there will be multiple shortwaves pivoting through the base of the trough. This will lead to one or more areas of surface low pressure developing and moving northward towards the Great Lakes and then on to eastern canada. Eventually this will help push a cold front through the area late Saturday. The main area of uncertainty is whether there will be one large and relatively deep low or several weaker waves that move north along the baroclinic zone. Either way though, this looks to result in very mild but unsettled weather Friday through the first half of the weekend. In terms of the details, a warm front will lift northward through the area Friday bringing an initial round of some showers through along with very mild temperatures. Expect highs generally ranging from the 50s to low 60s. Additional rounds of rain/showers are likely to affect the area Friday night through Saturday with Saturday's temperatures potentially topping out even slightly higher than Friday. A cold front eventually does come through from west to east later in the day Saturday or Saturday night and this will be followed by blustery and colder conditions for Sunday with temperatures returning to more seasonable levels through early next week. && .AVIATION /00Z TUESDAY THROUGH SATURDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas... Tonight...Prevailing VFR, however occasional MVFR ceilings possible through 03Z for I-95 terminals and KMIV/ACY. Otherwise, expect mainly mid-high level clouds thereafter. Winds light and variable. Could be a bit of low-level wind shear between 03-06Z. Also, may be some patchy fog near KMIV late. Moderate confidence overall. Tuesday...Mainly VFR with MVFR ceilings developing late in the day with low stratus deck and/or fog. East-southeast winds around 5-10 kt. High confidence through mid-afternoon, but lower confidence in fog/low stratus potential. Outlook... Tuesday night and Wednesday...A period of sub-VFR conditions probable mainly Tuesday night (some fog possible), otherwise VFR ceilings. Some light rain possible Tuesday night. Thursday...VFR ceilings clear out. Friday through Saturday...Sub-VFR conditions likely with showers. && .MARINE... Winds and seas expected to stay below Small Craft criteria through Tuesday. Winds SSW 15-20 kt this afternoon, diminish to 5-10 kt tonight, turning S to SE Tuesday. Seas 1-2 feet. Patchy dense marine fog possible Tuesday afternoon. Outlook... Tuesday night through Saturday...A period of Small Craft Advisory conditions possible Tuesday night into Wednesday, then again Friday through Saturday. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && SYNOPSIS...Fitzsimmons/Gorse NEAR TERM...DeSilva/MJL SHORT TERM...Fitzsimmons LONG TERM...Fitzsimmons AVIATION...DeSilva/Fitzsimmons/MJL MARINE...Fitzsimmons/MJL
Hazardous weather outlook, Jan 5, 5:00 AM EST, 20 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 500 AM EST Mon Jan 5 2026 MDZ012-015-019-020-061000- Kent MD-Queen Annes-Talbot-Caroline- 500 AM EST Mon Jan 5 2026 This Hazardous Weather Outlook is for northeast Maryland. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 6, 1:13 PM EST | Winter Weather Advisory | PHI | Monroe | 14 hr |
Nearby
Small Craft Advisories in New Jersey, 2026Every small craft advisory in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.